# SDR JBXA000276

- Difficulty date: April 30, 2001
- Submitted: May 1, 2001
- Operation: Air carrier
- Aircraft: N106ML
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11477
- Aircraft time: 21,116 hours, 15,178 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WHEN LEVELING AT 31,000 FT JAMMED STAB AMBER WARNING ON MFDU.  PERFORMED AFCAS TEST IAW AMM 22-11-00, NO FAULTS FOUND.  OPERATIONAL CHECK OF FLIGHT CONTROL SERVO VALVES STICKING CIRCUIT IAW AMM 27-00-00 AND OPERATIONAL TEST OF STABILIZER JAM SWITCH IAW AMM 27-43-00, NO FAULTS FOUND.  CLEANED AND REINSTALLED JAM SWITCH CANNON PLUG, ALL OPS CHECKS GOOD.
